ArticleOriginal scientific text

Title

Distribution of lattice points on hyperbolic surfaces

Authors 1

Affiliations

  1. School of Mathematical Sciences, Tel-Aviv University, 69978 Tel-Aviv, Israel

Abstract

Let two lattices Λ,Λs have the same number of points on each hyperbolic surface |x...xs|=C. We investigate the case when Λ', Λ'' are sublattices of s of the same prime index and show that then Λ' and Λ'' must coincide up to renumbering the coordinate axes and changing their directions.

Keywords

lattice, hyperbolic surface
Pages:
85-95
Main language of publication
English
Received
1995-02-21
Accepted
1995-10-26
Published
1996
Exact and natural sciences